• Home
  • Nurofen For Children Cold Fever & Pain Orange 100Ml

Nurofen For Children Cold Fever & Pain Orange 100Ml

 

Nurofen for Children Cold, Pain & Fever 100ml is an oral ibuprofen suspension for babies and children aged from 3 months to 9 years. Relieves symptoms of cold and flu.
-Strawberry OR Orange flavour.
-Reduces temperature (Fever)
-For the relief of mild to moderate pain such as Sore throats, headaches, minor aches, sprains, teething and toothache.
-Strawberry OR Orange flavour – Flavour vary. If you have a flavour preference please contact us before ordering and leave a comment on your order.

Directions: For oral and short-term use only. Shake the bottle well before use. Use the syringe inside to measure the dose accurately. Read the enclosed leaflet carefully before use. Not suitable for children under 3 months of age or weighing less than 5kg.

-Do not give this product if your child Is under 3 months old or weighs less than 5kg.
-Has a stomach ulcer. perforation or bleeding.
-Is allergic to ibuprofen or any other ingredient of the product, aspirin or other related painkillers.
-Is taking other NSAID painkillers, or aspirin with a daily dose above 75mg.
-Has a fructose intolerance.

Directions of Use: Fever caused by immunisation:
For babies and children 3 months and over, weighing more than 5kg, One 2.5ml dose if necessary give a second 2.5ml dose 6 hours later.

Warning: Do not give more than 2 doses in 24 hours. If the fever isn’t reduced, consult your doctor.
-Fever, Pain and symptoms of cold and flu:
-3-6 months weighing over 5kg One 2.5ml dose: 3 times a day. Do not use it for more than 24 hours. If symptoms persist after 24 hours or worsen, consult your doctor.
-6-12 months One 2.5ml dose: 3 or 4 times in 24 hours
-1-3 year One 5ml dose: 3 times in 24 hrs
-4-6 years One 7.5ml (5ml+2.5ml) dose: 3 times in 24 hours
-7-9 years One 10ml (5ml+5ml) dose 3 times in 24 hours

-Doses should be given every 6-8 hours.
-Leave at least 4 hours between doses.

Warning: Do not take more medicine than the label tells you to.
-For children above 6 months, if symptoms persist after 3 days or worsen, consult your doctor.

Ingredients: Each 5ml of Oral Suspension contains 100mg Ibuprofen.

Additional Ingredients: Maltitol liquid, Water, Glycerol, Citric Acid, Sodium Citrate, Sodium Chloride, Sodium Saccharin, ORANGE or STRAWBERRY Flavour Xanthan Gum, Polysorbate 80, Domiphen Bromide.